# SDR C8GA20040021

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-2J0
- Aircraft serial: 22469
- Aircraft time: 54,925 hours, 29,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 712 FROM TOL TO ONT. AFTER TAKEOFF, THE "A" SYSTEM WHEN TO 1/2 GALLON, RETRACT THE FLAPS TO 5 DEGREES AND THE HYDRAULIC SYSTEM WENT TO ZERO.  ACCOMPLISHED ABNORMAL CCIA AIRCRAFT OPERATIONS MANUAL CHECKLIST, AIR TURN BACK TO KTOL AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS INSPECTED AND REPLACED THE NR 1 HYDRAULIC PUMP RETURNED LINE O-RING.  ALSO, REMOVED AND REPLACED THE NR 1 AND NR 2 "A" SYSTEM CASE DRAIN FILTERS, LEAK AND OPERATIONAL CHECKS GOOD DURING ENGINE RUN.  SERVICED THE "A" SYSTEM HYDRAULIC RESERVOIR TO FULL, CYCLED ALL FLIGHT CONTROLS AND FLAPS AND SYSTEMS CHECKED GOOD IAW B727 MM 29-11-0 AND THE AIRCRAFT RETURNED TO SERVICE.
